PDA

View Full Version : Efexor



grannijenni
03-26-2011, 07:04 PM
I have been taking Efexor for about 6 years and while it worked well for me at max. dose, I decided to come off it. It numbed ALL my emotions. In the whole 6 years I think i managed to cry twice. I would watch a movie that years ago had me in tears and think 'yeah, whatever'. I never got angry, I never felt anything. I think I was zombie and never realised it.

Anyway, I thoroughly checked the Net about the problems of coming off it and the horror stories were legion! My son in law came off it after only a short time and he experienced terrible withdrawal symptoms. He was dizzy, sick, tired,sleepless and had 'brain zaps' I was really scared.

So, I am overjoyed to tell everyone that nothing happened! I weaned off without any withdrawal symptoms at all, and I was on 375mg a day!

Anti-depressants are different for everyone, so don't be afraid if you need to wean off your meds. It can be a good outcome!

Jenni